# SDR ABXA050308

- Difficulty date: November 11, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- Engine: Pwa JT3D7
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STA 798, BUTT LINE 0 - RT BUTT LINE 48, FLOORBEAM CORRODED.  REMOVED NUT PLATES, CLEANED CORROSION ON FLOORBEAM AT STA 798, BUTT LINE 0 - RT BUTT LINE 48, BLENDED AREA, OUT OF LIMITS AT .088 INCH MATERIAL REMAINING FROM ORIGINAL THICKNESS OF .186 INCH.  FABRICATED REPAIR ANGLE FROM 7075-T-6511 .125 INCH EXTRUSION P/O NR 1122772, TREATED, PRIMED, AND INSTALLED ANGLE AND NUT PLATES IAW SRM 51-1-8, SSRM DWG K04881, LWR 200302015, SRM 51-1-21A AND 53-2-0, CORROSION CONFINED BETWEEN RT BUTT LINE 33 - 48.
